Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a property of functions with non-negative derivatives at the origin and its application


Author: R. G. Laha
Journal: Bull. Amer. Math. Soc. 67 (1961), 148-150
DOI: https://doi.org/10.1090/S0002-9904-1961-10544-2
MathSciNet review: 0124447
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10544-2